Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 708049, 7 pages
http://dx.doi.org/10.1155/2013/708049
Research Article

Exact Solutions of the Kudryashov-Sinelshchikov Equation Using the Multiple -Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 3 December 2012; Accepted 29 January 2013

Academic Editor: Claude Lamarque

Copyright © 2013 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinghui He, Shaolin Li, and Yao Long, “Exact Solutions of the Kudryashov-Sinelshchikov Equation Using the Multiple -Expansion Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 708049, 7 pages, 2013. https://doi.org/10.1155/2013/708049.